MAUDE Adverse Event Report: B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT
Catalog Number 710200L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Type of Reportable Event Death
Event or Problem Description
As reported by the user facility: patient coded, all other information is unknown at this time.A patient death was reported while using the machine.Despite several attempts, no sample, no machine data record of the affected therapy, or additional information was made available.A technical safety inspection (tsi) of the machine was performed and passed successfully, confirming that the machine worked as intended, with no failures detected and no product deviation identified.All safety-relevant functions are verified during mandatory self-tests of the machine in its preparation phase.Therapy cannot start unless these self-tests are successfully completed.During therapy, all safety-relevant components and functions are continuously monitored.If a safety-relevant malfunction occurs, the machine triggers an alarm and switches to patient-safe mode.Conclusion: based on the analysis and evaluation of the reported information and the outcome of the technical safety inspection, there was no malfunction of the device, and the device did not contribute to the patient's death.This case is classified as not reportable to the competent authority by the manufacturer.

Brand Name
DIALOG+®
Common Device Name
KDI-DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
MDR Report Key24187824
Report Number2521402-2026-00013
Device Sequence Number18158805
Product Code KDI
UDI-Device Identifier04046963686345
UDI-Public(01)04046963686345(11)160803(10)080316CAD
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
Report Date (Section F) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number710200L
Device Lot Number080316CAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/29/2025
Device Age10 YR
Event Location Hospital
Date Report to Manufacturer12/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown